物理学报
引用检索 快速检索
物理学报  2015, Vol. 64 Issue (4): 040503    DOI: 10.7498/aps.64.040503
总论 最新目录| 下期目录| 过刊浏览| 高级检索 |
一种参数优化的混沌信号自适应去噪算法
王梦蛟1 2, 吴中堂1, 冯久超1
1. 华南理工大学电子与信息学院, 广州 510641;
2. 湖南人文科技学院信息科学与工程系, 娄底 417000
A parameter optimization nonlinear adaptive denoising algorithm for chaotic signals
Wang Meng-Jiao1 2, Wu Zhong-Tang1, Feng Jiu-Chao1
1. School of Electronic and Information Engineering, South China University of Technology, Guangzhou 510641, China;
2. Department of Information Science and Engineering, Hunan Institute of Humanities, Science and Technology, Loudi 417000, China


版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn